# SDR CALA2015091194293

- Difficulty date: September 9, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 54,660 hours, 21,894 cycles
- Engine: Iae V2527A5
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Saturated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEV UPPER SKIN PANEL HAS TRAPPED WATER INDICATION IN 3 LOCATIONS, 133" FROM INBD END, 16" FROM TE  2" DIAMETER, NEXT 131" FROM INBD END, 10" FROM TE 2" X  3"DIAMETER, NEXT 117" FROM INBD END, 12" FROM TE .250" DIAMETER, CARRIED FROM 12 13 14.  CUT OUT TRAPPED WATER, APPLIED REPAIR CONFIG 1 & RESTORED FINISH IAW SRM 55-21-11 PAR 5E.
